# SDR CALA2023070502177

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 32,020 hours, 11,328 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D00087
- Condition: Faulty
- Location: Le Flap/Slats
- Part time: 78,497 hours, 27,006 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT ON FINAL FLAPS 10 SPEED 190 FLIGHT CREW ADVISED THE FAULT WAS FOR THE #4 LEADING EDGE FLAP. FSEU EXISTING FAULT FLAP LEVER 27-51427. FLIGHT LEG 0 HAD 4 FAUL TS, SAME FLAP LEVER, LE SLAT EXT UCM 27-81354, L LE SL EXT UCM 2 7-81352 AND FSEU FAILED 27-51110. CONFIMED FSEU IS AT FAULT. REPLACED FLAP/SLAT ELECTRONICS UNIT INSTALLATION REFERENCE: TASK 27-51-01-400-801 . ALL TEST PAST. PARTS USED: 29-2751-9-0049, QTY :1  1684775,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1684775  SN OFF 0087 UNIT, FLAP & SL  OFF 29-2751-9-0049 0087 ON 29-2751-9-0049 0756
